MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 22MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 22MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036182250
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coil (subject device) was used in the medical procedure.However, when the coil was inserted into the microcatheter it got stuck at the distal end of the microcatheter.The physician attempted to retrieve the coil and the coil got stretched and detached prematurely within the shaft of microcatheter.The subject device was replaced along with the microcatheter.The procedure was completed successfully no clinical consequences were reported to the patient.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that there was resistance when advancing the coil inside the microcatheter.When the coil was retracted it got stretched and it prematurely detached.The coil was removed together with the microcatheter.After that, the procedure was completed successfully.No anomalies were noted to the device prior to use.Based on the additional information intermittent flush was maintained instead of the recommended continuous flush.Per the dfu, "in order to achieve optimal performance of the coil system and to reduce the risk of thromboembolic complications, it is critical that a continuous infusion of appropriate flush solution be maintained between a) the femoral sheath and guide catheter or long sheath, b) the 2-tip microcatheter and guide catheter or long sheath, and c) the 2-tip microcatheter and guidewire and delivery wire.Continuous flush also reduces the potential for thrombus formation on, and crystallization of infusate around, the detachment zone of the coil".Based on the review of all available information, an assignable cause of use error will be assigned to this event.The investigation confirms that there was an act or omission of an act that resulted in a different medical product response than intended by the manufacturer and/or expected by the user.
 
Event or Problem Description

Brand Name
TARGET XXL 360 22MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23174670
Report Number3008881809-2025-00523
Device Sequence Number9555534
Product Code HCG
UDI-Device Identifier07613327128369
UDI-Public(01)07613327128369(17)291112(10)25268405
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036182250
Device Lot Number25268405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN).
Patient SexUnknown